Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 22, 2014, 08:26:54 AM

Login with username, password and session length


Members
  • Total Members: 23518
  • Latest: 092071
Stats
  • Total Posts: 639730
  • Total Topics: 48561
  • Online Today: 179
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Confused  (Read 1528 times)

0 Members and 1 Guest are viewing this topic.

Offline scribble

  • Member
  • Posts: 7
Confused
« on: February 01, 2012, 09:35:59 AM »
Ok long story short i have been positive since April 2011. I started med immediately and I am on Isentress and Truvada. I thought I was handling all of this pretty well but these past 2 weeks have been so terrible. Emotionally I am a wreck. I feel hopeless about my future. I am not suicidal at all, I just had so many plans for my future and now I have to focus on staying at this job for insurance and I can't go back to school because school is in the day time. My life is at a stand still because I need this insurance for my meds which I will need forever. I thought I was coping pretty well and now its hard to stop crying, stop thinking so much and I don't know if I need counseling, meds or could this be a side effect of my meds becuase I was coping so well for these past few months and now the shame and guilt are getting the best of me and when I try to talk to some people they tend to say I did this to myself while its partially true I got this from my daughters father who knew he was infected. we were together 3 years and I had 2 negative test while I was with him I didn't think it would be me becuase I was in a monogamous relationship and well here I am. Does counselling really help or do I need meds or do I need a new ARV med regimen? Any advice is welcomed, I am a wreck and I am trying hard to keep it together for my 4 year old daughter.

Offline vivyt

  • Member
  • Posts: 546
Re: Confused
« Reply #1 on: February 04, 2012, 09:09:23 PM »
I am so sorry that you are going through such hard times. I was diagnosed in 2007 and there have definitely been ups and downs. I am a big believer in therapy. I was seeing a therapist before I was diagnosed and still am. I have also been to Positive Women groups and am currently looking to join another one. It is a lot to take in and deal with. My therapy has helped me. Try to find someone neutral. There are also A LOT of great women here who can offer advice. Hang in there!  :)

Offline TabooPrincess

  • Member
  • Posts: 279
Re: Confused
« Reply #2 on: February 05, 2012, 10:26:48 AM »
Counselling didn't help for me but I'm not sure I gave it long enough anyway.  I've been pos nearly 4 years now and I can definitely say it's a lot better now then in the first 2 years but in that time I've also grown up a lot after having my son and have a different perspective on life.  All I can say is that time WILL help you, I know that's not a comfort for right now but there's sunshine beyond this storm.  As for the meds, I have no idea - perhaps be of help if you list what you take?
09/ 2008 - Seroconversion
11/2008 - Tested pos, cd4 640 vl 25400
12/2008 - cd4 794 vl 27798, 35%
03/2009 - cd4 844 vl 68846, 35%
06/2009 - cd4 476 vl 49151, 33% (pregnancy confirmed)
08/2009 - cd4 464 vl 54662, 32%
Started meds for pregnancy (Kaletra, AZT, Viread)
09/2009 - cd4 841 vl 3213, 42%
10/2009 - cd4 860 vl 1088, 41%
11/2009 - cd4 771 vl 563, 38%
12/2009 - cd4 885 vl 151 42%
Discontinued meds after baby born
02/2010 - cd4 841 vl 63781, 38%
05/2010 - cd4 1080 vl 113000, 39%
08/2010 - cd4 770 vl 109242
12/2010 - cd4 642 vl 111000, 34%
06/2011 - cd4 450 vl 222000, 33%
11/2011 - cd4 419 vl 212000, 24%
03/2012 - cd4 280 vl 118000, 26% (repeated Cd4 at 360)
05/2012 -cd4 360 vl 99,190
10/2012 Atripla, cd4 690, vl 80
12/2012 Darunavir, norvir, truvada, Cd4 680, vl u/d
07/2013 cd4 750,ud

Offline Queen Tokelove

  • Member
  • Posts: 6,033
  • Smokey the Smurf
Re: Confused
« Reply #3 on: February 07, 2012, 02:04:08 AM »
Sorry to hear you are going through it. We have all been there at one point with this virus. I am on the same meds you are, one of the things he had told me is that neither Isentress or Truvada has bad side effects...What are the side effects that you are feeling? I will be praying that you feel better. And try to keep your head up.
Started Atripla/Ziagen on 9/13/07.
10/31/07 CD4-265 VL- undetectable
2/6/08 CD4- 401 VL- undetectable
5/7/08 CD4- 705 VL- undetectable
6/4/08 CD4- 775 VL- undetectable
8/6/08 CD4- 805 VL- undetectable
11/13/08 CD4- 774 VL--undetectable
2/4/09  CD4- 484  VL- 18,000 (2 months off meds)
3/3/09---Starting Back on Meds---
4/27/09 CD4- 664 VL-- undetectable
6/17/09 CD4- 438 VL- 439
8/09 CD4- 404 VL- 1,600
01-22-10-- CD4- 525 VL- 59,000
Cherish the simple things life has to offer

The Royal Blog

Offline scribble

  • Member
  • Posts: 7
Re: Confused
« Reply #4 on: February 07, 2012, 10:52:12 PM »
Thank you all ladies for any input. I went to see a therapist on Thursday of last week and it helped some. I really thought I was strong enough to handle all of this. I had a hard time with the meds when I first started them. I developed IRS syndrome and I got CMV pneumonia. I had a very rough start, now that I am physically better I am an emotional wreck! I feel so hopeless about all my future plans such as going back to college. I have to work full time for insurance benefits and school is during the day while I am at work. I am sure all of this is possible and that it will all work out eventually but its all been hard on me lately. I feel like such a failure and I feel that I should be stronger than this because I am always the strong person that people come to. I also feel the stigmatism and stereotypes of this disease is AWFUL so I experience shame and guilt at times. The therapist and my ID doctor want me to start Celexa, I think I will pick it up tomorrow and see what happens. I currently take Isentress and Truvada and that combo has caused me to gain weight and I am sure that is part of my emotional stress but I have to take the meds to survive so I just do it and try not to dwell on it. Has celexa helped anyone here? Thank you all for your support and you are all in my prayers!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.